# SDR SWIA2018040944499

- Difficulty date: March 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 35,646 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP UPPER SKIN DENTED, 59 INCHES FROM THE INBD EDGE AND 1 INCH FROM TRAILING EDGE OF FLAP.  REPAIRED IAW SRM.
